MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s13181-014-0424-1

Медицинская библиотека · Journal of medical toxicology : official journal of the American College of Medical Toxicology · 2015

K2--not the spice of life; synthetic cannabinoids and ST elevation myocardial infarction: a case report.

McKeever Rita G, Vearrier David, Jacobs Dorian, LaSala Gregory, Okaneku Jolene, Greenberg Michael I

Клинический случайСтатьяПеревод в очереди

Аннотация

INTRODUCTION

The adverse effects of synthetic cannabinoids are not well-described nor have they been thoroughly studied.

CASE REPORT: A 16-year-old male with a past medical history of asthma and attention deficit hyperactivity disorder (ADHD) presented to the emergency department (ED) complaining of 24 h of substernal pressure associated with dyspnea, nausea, and vomiting. He reported smoking tobacco cigarettes daily and occasional marijuana use but denied recent use of marijuana. The initial electrocardiogram (EKG) revealed ST-segment elevations in leads II, III, AVF, and V4-V6. The initial troponin level was reported as 1.47 ng/mL, and the initial creatine kinase MB (CKMB) level was 17.5 ng/mL. The patient admitted to smoking "K2" 60-90 min prior to the onset of symptoms. The patient manifested persistent ST elevations with a peak troponin of 8.29 ng/mL. The urine drug immunoassay was positive for benzodiazepines and opiates. Cardiac catheterization revealed normal coronary arteries, no wall motion abnormalities, and normal systolic function.

DISCUSSION: Synthetic cannabinoids may have significant potential adverse effects. Chest pain due to myocardial ischemia is rare in adolescents. When evaluating patients with chest pain, it is important to elicit a detailed drug history, specifically inquiring about synthetic cannabinoid use. Urine drug immunoassays may be unreliable and in this case did not detect synthetic cannabinoids.

Для цитирования: McKeever Rita G, Vearrier David, Jacobs Dorian, LaSala Gregory, Okaneku Jolene, Greenberg Michael I. K2--not the spice of life; synthetic cannabinoids and ST elevation myocardial infarction: a case report.. Journal of medical toxicology : official journal of the American College of Medical Toxicology. 2015. DOI: 10.1007/s13181-014-0424-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.